# SDR ASAA1048449

- Difficulty date: September 27, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 57,323 hours, 32,494 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544586
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB LOWER CHORD AT WING STA 135 IS CRACKED.  REPAIRED RIB.
